Document Type

Journal Article

Title

Topological determinants of synchronizability of oscillators on large complex networks

Department/Unit

Department of Physics

Language

English

Publication Date

2-1-2011

Source Publication Title

Open Bioinformatics Journal

Volume

5

Start Page

42

End Page

52

Publisher

Bentham Open

DOI

10.2174/1875036201105010042

Link to Publisher's Edition

http://dx.doi.org/10.2174/1875036201105010042

ISSN (print)

18750362

ISSN (electronic)

18750362

This document is currently not available here.

Share

COinS